Actonel side effects teeth

Common Questions and Answers about Actonel side effects teeth

actonel

Avatar m tn I don't know of any other medication she can take that won't cause the side effects. Has she seen the doctor for the jaw and teeth pain and to see what else the doctor would recommend? She shouldn't suffer from side effects - that must be horrible for her.
Avatar f tn Because of my GERD, my doctor prescribed an IV infusion of Reclast. Unfortunately, I suffered some of the side effects, fever, and severe bone pain to the point of not being able to take in a full breath. My doctor was so concerned he put me on a steroid dose pack to reduce the reaction. My body doesn't seem very tolerant of any drugs, couldn't take anything other than extra strength Tylenol for a foot surgery. I will have to figure out something else with an endocronologist?
Avatar m tn My wife is a 65 year old in good health who has taken FOSAMAX for 5 1/2 years. She wants to get her teeth straightened. The periodontist has recommended a procedure to reinforce the gums prior to the braces. This has added an additional 6K to the price and about 3 months to the total time to straighten the teeth.
Avatar n tn Tina, I can't help you with the question of if you get osteo effects from treatment, but I can tell you that I am on Actonel along with doing treatment. I developed osteoperosis at 42 years old and before treatment. I think that based on my experience, I would say that osteo effects (I also have osteoarthritis) may come from the hcv, not the treatment for hcv. That would just be my guess.
Avatar n tn I'm not sure about Reclast, but I do know that Prolia comes with a whole set of possible side effects. I looked into these for my elderly aunt, who had tried Boniva and Actonel, unsuccessfully. It's best to have all dental work done prior to taking these medications, as they cause issues with dental procedures. I don't know the details on that, but they did tell us to make sure she would need no dental work while on the drugs.
Avatar f tn Finally at 79, (she's 80 now), they said, no more bone drugs, they aren't working. She started out with Fosamax, and after awhile when side effects start from that one, and Actonel was available, they put her on Actonel and she was on Actonel all the way up until it was stopped at 79. So, I have that in my mind (her being mom and my genes and all), and decided that I want to put off bone drugs as long as I can. If I can reverse this w/o them, than I'm going to.
Avatar m tn Not just because of the possibility of loss of bone density, but because of our overall condition during treatment. I do not include filling cavities or teeth cleaning in this category. I had my teeth cleaned every three months on treatment along with some minor dental work.
974371 tn?1424656729 Like I said don't expect much from this doc tomorrow. He wants me to try Evovax (?) but looks like too many side effects to me. Another ENT mentioned that some time ago but felt it really didn't work well. Oh I was also told to try acupuncture, which I did. No help with the dryness but took care of sciatic pain I had for weeks. I am finally now getting some relief from Plantar Faciatis I have had for months. There has to a cause and effect factor here but what?
Avatar f tn I completed 24 weeks of triple treatment in April and reached SVR and feel great. This diagnoses is depressing. After pushing through all the nasty side effects of treatment I'd like to enjoy feeling healthy for a little while until I need to tackle something else. Anyone in the same boat? I'm not sure if I want to take the medication. I'm looking to try to fix this another way. Suggestions?
211940 tn?1267884866 the doctor put me on celebrex but the side effects will scare the b-Jesus out of you. So I quit taking it, I have found very little relief and it is definately worse at night when I'm trying to sleep and can't find a position to get in where it doesn't hurt.
Avatar f tn Byt the way, as far as the HPylori, the new gastro doc said to wait until after the holidays to take the PrevPAc as it has certain side effects that I may not want to deal with until after the New Year. But to be sure and take the antibiotics. Then when I'm finished with them, we'll do a breath test to make sure that it's not active in my body anymore. Just thought that I would address that. Suggestion: I would get a breath test to conclusively know whether you have the HP or not.